# SDR HNAA2019070100189

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 34,812 hours, 30,563 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TAKE-OFF CONFIG WARNING WHEN RESETTING BRAKE AFTER TAKEOFF CONFIG TEST. FIX: R&RD PARK BRAKE RELAY K0212 IAW 20-13-03. NO FIX. R&RD TO CONFIG SWITCH IAW 31-14-01. OPS CHK T/O CONFIG CHECK SYS GOOD. PARK BRAKE SYS OPS CK GOOD.OK FOR SERVICE
